Functiones et Approximatio Commentarii Mathematici

Hyperbolic functional differential inclusions in Banach spaces with nonlocal conditions

M. Benchohra and S. K. Ntouyas

Full-text: Open access

Abstract

In this paper we investigate the existence of solutions to an hyperbolic functional differential inclusion in Banach spaces with nonlocal conditions. We shall rely on a. fixed point theorem for condensing maps due to of Martelli.

Article information

Source
Funct. Approx. Comment. Math., Volume 29 (2001), 29-39.

Dates
First available in Project Euclid: 29 September 2018

Permanent link to this document
https://projecteuclid.org/euclid.facm/1538186714

Digital Object Identifier
doi:10.7169/facm/1538186714

Mathematical Reviews number (MathSciNet)
MR2135596

Zentralblatt MATH identifier
1020.93003

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35L20: Initial-boundary value problems for second-order hyperbolic equations 35R70: Partial differential equations with multivalued right-hand sides 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 47N20: Applications to differential and integral equations

Keywords
nonlocal hyperbolic fundional differential inclusion convex valued multivalued map existence condensing map fixed point

Citation

Benchohra, M.; Ntouyas, S. K. Hyperbolic functional differential inclusions in Banach spaces with nonlocal conditions. Funct. Approx. Comment. Math. 29 (2001), 29--39. doi:10.7169/facm/1538186714. https://projecteuclid.org/euclid.facm/1538186714


Export citation